Advances in Differential Equations
Volume 19

Uniqueness of positive periodic solutions with some peaks

  • Geneviève Allain and Anne Beaulieu

    Volume 19, 2014, pages 51-86

Large time decay properties of solutions to a viscous Boussinesq system in a half space

Decay of solutions to a porous media equation with fractional diffusion

  • César J. Niche and Rafael Orive-Illera

    Volume 19, 2014, pages 133-160

The Cauchy problem for a generalized Camassa-Holm equation

  • A. Alexandrou Himonas and Curtis Holliman

    Volume 19, 2014, pages 161-200

On the global well-posedness of N-dimensional generalized MHD system in anisotropic spaces

Asymptotic profile of $2$-nodal solutions to a semilinear elliptic problem on a Riemannian manifold

  • Mónica Clapp and Anna Maria Micheletti

    Volume 19, 2014, pages 225-244

An analysis of the renormalization group method for asymptotic expansions with logarithmic switchback terms

Multiple bifurcations of sign-changing solutions for one-dimensional $p$-Laplace equation with a critical weight

Asymptotically self-similar solutions to curvature flow equations with prescribed contact angle and their applications to groove profiles due to evaporation-condensation

Low regularity local well-posedness for the Maxwell-Klein-Gordon equations in Lorenz gauge

Renormalized entropy solutions of homogeneous Dirichlet problems for quasilinear anisotropic degenerate parabolic-hyperbolic equations

  • Yachun Li, Qin Wang, and Zhigang Wang

    Volume 19, 2014, pages 387-408

Critical growth elliptic problem in $\mathbb R^2$ with singular discontinuous nonlinearities

  • R. Dhanya, S. Prashanth, K. Sreenadh, and Sweta Tiwari

    Volume 19, 2014, pages 409-440

Analysis of the existence for the steady Navier-Stokes equations with anisotropic diffusion

  • S.N. Antontsev and H.B. de Oliveira

    Volume 19, 2014, pages 441-472

Elliptic operators with unbounded diffusion and drift coefficients in $L^p$ spaces

  • G. Metafune, C. Spina, and C. Tacelli

    Volume 19, 2014, pages 473-526

Non-convex self-dual Lagrangians and new variational principles of symmetric boundary value problems: Evolution case

Lower regularity solutions of a class of non-homogeneous boundary value problems of the Korteweg-de Vries equation on a finite domain

  • Chaohua Jia, Ivonne Rivas, and Bing-Yu Zhang

    Volume 19, 2014, pages 559-584

On the summability of weak solutions for a singular Dirichlet problem in bounded domains

  • Giuseppe Maria Coclite and Mario Michele Coclite

    Volume 19, 2014, pages 585-612

Asymptotic limits for the doubly nonlinear equation

Sobolev spaces and elliptic theory on unbounded domains in $\mathbb R^n$

  • Phillip S. Harrington and Andrew Raich

    Volume 19, 2014, pages 635-692

Existence and regularity for elliptic equations under $p,q$-growth

  • Giovanni Cupini, Paolo Marcellini, and Elvira Mascolo

    Volume 19, 2014, pages 693-724

Existence, uniqueness, and analyticity of space-periodic solutions to the regularized long-wave equation

  • R. Chertovskih, A.C. L. Chian, O. Podvigina, E.L. Rempel, and V. Zheligovsky

    Volume 19, 2014, pages 725-754

Bifurcation and symmetry breaking for the Henon equation

  • Anna Lisa Amadori and Francesca Gladiali

    Volume 19, 2014, pages 755-782

An inverse mean value property for evolution equations

  • Alessia E. Kogoj, Ermanno Lanconelli, and Giulio Tralli

    Volume 19, 2014, pages 783-804

Interaction Morawetz estimate for the magnetic Schrödinger equation and applications

  • James Colliander, Magdalena Czubak, and Jeonghun J. Lee

    Volume 19, 2014, pages 805-832

A symbiotic self-cross diffusion model

  • Marcelo Montenegro and Antonio Suárez

    Volume 19, 2014, pages 833-856

Dispersive estimates for the Navier-Stokes equations in the rotational framework

  • Youngwoo Koh, Sanghyuk Lee, and Ryo Takada

    Volume 19, 2014, pages 857-878

Uniqueness of positive solutions with critical exponent and inverse square potential

Complicated histories close to a homoclinic loop generated by variable delay

Stability of integrable and nonintegrable structures

Nonlocal $p$-Laplace equations depending on the $L^p$ norm of the gradient

  • Michel Chipot and Tetiana Savitska

    Volume 19, 2014, pages 997-1020

Critical points in open sublevels and multiple solutions for parameter-depending quasilinear elliptic equations

  • P. Candito, S. Carl, and R. Livrea

    Volume 19, 2014, pages 1021-1042

Maximal regularity for evolution equations governed by non-autonomous forms

  • Wolfgang Arendt, Dominik Dier, Hafida Laasri, and El Maati Ouhabaz

    Volume 19, 2014, pages 1043-1066

Vector–valued parabolic ω–minimizers

Feedback stabilization of a fluid–rigid body interaction system

  • Mehdi Badra and Takéo Takahash

    Volume 19, 2014, pages 1137-1184

Penalization for non-linear hyperbolic system

Singularly perturbed biharmonic problems with superlinear nonlinearities

  • Marcos T.O. Pimenta and Sérgio H.M. Soares

    Volume 19, 2014, pages 31-50